# SDR CA050419002

- Difficulty date: November 25, 2004
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION.  MFG WILL MONITOR THE INVESTIGATION OF THIS INCIDENT AND WILL ADVISE OF ROOT CAUSE, ONCEESTABLISHED.
